# SDR ASOA02623

- Difficulty date: December 9, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4167 - DURING CLIMB-OUT FROM ATL-GTR, SMOKE OCCURRED IN THE CABIN WITH THE LAVATORY SMOKE DETECTOR SOUNDING CONTINUOUSLY.  THE SMOKE WAS VERY DENSE AND APPEARED TO BE PACK RELATED.  IT SEEMED TO DISAPPEAR SLOWLY WHEN THE LEFT PACK WAS TURNED OFF.  THE CREW COMPLIED WITH THE QRH.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  (M)
